# SDR CIEA200500005

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,488 hours, 7,078 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5082020441
- Condition: Corroded
- Location: Nlg
- Part time: 7,488 hours, 7,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LG INSP, NLG UPPER STRUT HSG WAS FOUND TO BE CORRODED.  CORROSION WAS IN 2 AREAS OF STRUT, NEAR TOP CROSS BRACE.  CORROSION IN EXCESS OF 70 PERCENT AROUND STRUT.  IT WAS IN SHAPE OF VALLEY, MORE THAN 50 PERCENT OF CORROSION WAS MORE THAN 50 PERCENT OF WAY THROUGH HSG MATERIAL.  20 PERCENT WAS ABOUT 80 PERCENT THROUGH HSG MATERIAL.  CORROSION COMPLETELY THROUGH HSG MATERIAL IN 2 PLACES RESULTING IN 2 HOLES APPROX .3750 INCH IN DIA.  UPPER HSG DOES NOT RETAIN FLUID.  OUTSIDE PAINT ON HSG WAS HOLDING MATERIAL IN PLACE.  LWR AREA OF STRUT HSG WAS CORRODED, APPROX 4.5 INCHES ABOVE LWR STRUT BRG AREA.  CORROSION COVERED STRUT.  DEPTH OF CORROSION WAS 10-30 PERCENT OF DEPTH OF HSG MATERIAL.
